# SDR SWIA202161594

- Difficulty date: August 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ELEVATOR OTBD HINGE HAS CORRODED BUSHING     (C-CHECK RO 10/4/2021)    ORDERED AND RECEIVED NEW BUSHING FOR RH ELEVATOR OUTBD HINGE. INSTALLED ON JOB 2781590 OP 517 MXTRANS# 23077960
